# SDR ASAA2019030528658

- Difficulty date: March 5, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,911 hours, 10,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS CORROSION IN PREVIOUS BLENDOUT. GROUNDED - YES. REMOVED CORROSION IAW SRM 53-60-15. ORIG THICKNESS 0.050 REMOVED 0.012 REMAINING MAT 0.038 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. TOOL #T82250. REMOVED WEB IAW SRM 51-40-02. LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05 AND BAC DWG 146A8340 REV -. INSTALLED NEW WEB IAW SRM 51-40-2 AND BAC DWG 146A8340 REV-.
